# SDR CA990311009

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Part number: 771516S
- Condition: Shorted
- Location: Horizontal Stab
- Component: DL5040M6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH TRIM FAILED ACCOMPANIED WITH CIRCUIT BREAKER TRIPPING.  WIRE NR 7715-16S FOUND SHORTED ADJACENT TO UPLIMIT SWITCH.
